# SDR RYNA200908110013

- Difficulty date: August 4, 2009
- Submitted: August 11, 2009
- Operation: Air carrier
- Aircraft: N120DL
- Make and model: Boeing 767332
- Aircraft serial: 23279
- Aircraft time: 68,508 hours, 31,575 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING MAINTENANCE ON AIRCRAFT 120DL DURING THE INSPECTION PROCESS A DENT AND CRACK ON THE C2 CARGO DOOR OPENING FRAME WEB AT FS 1270 WL 162.5.  THE CRACKS MEASURE APPROXIMATELY 1 INCH UP/DOWN BY 1.4 IB/OB.  REPAIRED WEB AND OUTER CORD, C-2 DOOR OPENING FRAME AT FS 1270 WL 162.5 IAW ERA 476056-14 AND NON-ROUTINE CARD NUMBER 230.
